Quantum Racah coefficients and subrepresentation semirings.

Sage, Daniel S.

Journal of Lie Theory (2005)

  • Volume: 15, Issue: 1, page 321-333
  • ISSN: 0949-5932

How to cite


Sage, Daniel S.. "Quantum Racah coefficients and subrepresentation semirings.." Journal of Lie Theory 15.1 (2005): 321-333. <http://eudml.org/doc/222576>.

author = {Sage, Daniel S.},
journal = {Journal of Lie Theory},
language = {eng},
number = {1},
pages = {321-333},
publisher = {Heldermann Verlag},
title = {Quantum Racah coefficients and subrepresentation semirings.},
url = {http://eudml.org/doc/222576},
volume = {15},
year = {2005},

AU - Sage, Daniel S.
TI - Quantum Racah coefficients and subrepresentation semirings.
JO - Journal of Lie Theory
PY - 2005
PB - Heldermann Verlag
VL - 15
IS - 1
SP - 321
EP - 333
LA - eng
UR - http://eudml.org/doc/222576
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.